# SDR ABXA9800389

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S2641455
- Condition: Corroded
- Location: Bs 1190
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 36 SEVERELY CORRODED AT F/S 1190.  REPAIRED IAW ABX REA D853-22883 AND DC8 SRM 51-1-8.
